| Catalog Number |
72204354 |
| Medical Device Problem Codes |
Calibration Problem (2890); Connection Problem (2900); Optical Discoloration (2999)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an acl procedure, the lens integrated system, and it was not making the white balance, beside the image was very yellow.The doctor had to use the house's video cabinet.The procedure was completed using the same reported device.There was 45 minute delay no further complications were reported.
Additional Manufacturer Narrative
H10: h3, h6: the reported device was received for evaluation.A visual inspection revealed a fault in the equipment connector.A functional evaluation was performed on the returned device and found a failure in the connector was diagnosed and the connector had to be replaced.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause for calibration problem and yellow image could not be determined since the reported malfunction could not be duplicated during the investigation.The root cause for connection problem has been associated with a component failure.Factors that could have contributed to the failure include excessive force, misalignment, or twisting of the connector.Based on this investigation, the need for corrective action is not indicated.